# SDR A6WA200740481

- Difficulty date: August 22, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 FLOORBEAM ANGLE AT RBL 9 IS CRACKED.  MAINTENANCE REPAIRED FS 460 FLOORBEAM ANGLE AT RBL 9 BY REMOVING DAMAGED ANGLE AND INSTALLING NEW ANGLE IAW CRJ 200 SRM 51-42-06, 51-42-20, 51-42-21 AND BSC EO 601R-53-12916.  (M)
